# SDR SWAA2025060272172

- Difficulty date: May 17, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY CEILING EMERGENCY EXIT LIGHT HOUSING DAMAGED<[01] REMOVED DAMAGED AFT ENTRY CEILING EMERGENCY EXIT LIGHT HOUSING IAW AMM 33-51-01-960-802.;[02] REPLACED AFT ENTRY CEILING EMERGENCY EXIT LIGHT HOUSING IAW AMM 33-51-01-960-802 (PENDING OPERATIONAL CHECK).;[03] PERFORMED OPERATIONAL TEST I.A.W AMM 33-51-01-960-802  OPS CHECK GOOD.;[04] CORRECTIVE ACTION ITEM 2 AND 3 VERIFIED; CARD COMPLETE.
